MAUDE Adverse Event Report: PR006 PUERTO RICO-ANASCO KIT DRAIN 100CC W/7MM PERF; APPARATUS, SUCTION, SINGLE PATIENT USE, PORTABLE, NONPOWERED

PR006 PUERTO RICO-ANASCO KIT DRAIN 100CC W/7MM PERF; APPARATUS, SUCTION, SINGLE PATIENT USE, PORTABLE, NONPOWERED
Model Number SU130-1360
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that the spine surgeon tried to place a jp drain and when he grabbed the end to pull it through the incision, the plastic literally crumbled.Piece was retrieved with no adverse effect to the patient.
 
Additional Manufacturer Narrative
The complaint indicates that the lot number is unknown, although the customer has two lot numbers 1200283 and 1200569 on the shelf.Therefore, the device history record was reviewed for the two lot numbers.These lot numbers showed the product was inspected and released in compliance with all requirements.The sample was not returned for investigation; therefore, an evaluation of the complaint device for deficiency of construction could not be performed and the root cause remains unknown.Although no sample was received, instructions for use evaluation was performed to confirm that the required steps to avoid breakage of the drain are available.

Brand Name
KIT DRAIN 100CC W/7MM PERF
Common Device Name
APPARATUS, SUCTION, SINGLE PATIENT USE, PORTABLE, NONPOWERED
Manufacturer (Section D)
PR006 PUERTO RICO-ANASCO
state rd. 402 , north km 0.9
anasco PR 00610
Manufacturer (Section G)
PR006 PUERTO RICO-ANASCO
state rd. 402 , north km 0.9
anasco PR 00610
Manufacturer Contact
patricia tucker
3651 birchwood drive
waukegan, IL 60085
8478874151
MDR Report Key16942850
Report Number1423537-2023-00937
Device Sequence Number7013115
Product Code GCY
UDI-Device Identifier10192253022537
UDI-Public10192253022537
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSU130-1360
Device Catalogue NumberSU130-1360
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2023
Initial Report FDA Received Date05/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age83 YR
Patient SexFemale
Patient Weight64 KG